UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1347

タイトル: Elementary Construction of the Sheaf of Small 2-microfunctions and an Estimate of Supports
著者: Funakoshi, Shota
発行日: 1998年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 5 (1998), No. 1, Page 221-240
抄録: The aim of this paper is to give our elementary construction of the sheaf of small 2-microfunctions and obtain an estimate of the support of solution complexes with coefficients in this sheaf. As applications we show results of solvability in the framework of microfunctions for a class of differential equations whose characteristic varieties are Lagrangian.
URI: http://hdl.handle.net/2261/1347
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms050109.pdf170.1 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください